kth.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A full balance sheet two-mode optimal switching problem
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.ORCID-id: 0000-0002-6608-0715
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.
2015 (Engelska)Ingår i: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 87, nr 4, s. 604-622Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We formulate and solve a finite horizon full balance sheet of a two-mode optimal switching problem related to trade-off strategies between expected profit and cost yields. Given the current mode, this model allows for either a switch to the other mode or termination of the project, and this happens for both sides of the balance sheet. A novelty in this model is that the related obstacles are nonlinear in the underlying yields, whereas, they are linear in the standard optimal switching problem. The optimal switching problem is formulated in terms of a system of Snell envelopes for the profit and cost yields which act as obstacles to each other. We prove the existence of a continuous minimal solution of this system using an approximation scheme and fully characterize the optimal switching strategy.

Ort, förlag, år, upplaga, sidor
2015. Vol. 87, nr 4, s. 604-622
Nyckelord [en]
real options, backward SDEs, Snell envelope, stopping time, optimal switching, impulse control, balance sheet, merger and acquisition
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:kth:diva-173791DOI: 10.1080/17442508.2014.991324ISI: 000360395400004Scopus ID: 2-s2.0-84939261133OAI: oai:DiVA.org:kth-173791DiVA, id: diva2:854885
Anmärkning

QC 20150918

Tillgänglig från: 2015-09-18 Skapad: 2015-09-18 Senast uppdaterad: 2022-06-23Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Djehiche, Boualem

Sök vidare i DiVA

Av författaren/redaktören
Djehiche, BoualemHamdi, Ali
Av organisationen
Matematisk statistik
I samma tidskrift
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 57 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf